# SDR UHLA2009060400039

- Difficulty date: June 4, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 11,257 hours, 5,994 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 2015G2H2H8
- Part serial: 0373
- Condition: Faulty
- Location: Nr 1
- Part time: 1,901 hours, 1,125 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED TAT 1 FAIL MESSAGE, HEARD A LOUD POP SOUND, AND THEN SMELLED AN ELECTRICAL BURNING ODOR.  DECLARED AN EMERGENCY AND DIVERTED TO MLI.  LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS FERRIED TO PIT WHERE MAINTENANCE REMOVED AND REPLACED THE TAT NR 1, TAT NR 1 C/P, AND ADSP NR 1.
